Alert archive / Nebraska / Flash Flood Warnings in 2016
Flash Flood Warning 1, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Apr 26, 2016, 7:00 PM CDT for Jewell County, Kansas; Nuckolls County, Thayer County, Nebraska. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2016, 7:00 PM CDT (00:00 UTC)
- Expired
- Apr 27, 2016, 1:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jewell County, KS, Nuckolls County, NE, Thayer County, NE
The radar
The Grand Island radar (KUEX), 62 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 7:44 PM CDT | FLASH FLOOD | 3 W Deshler, NE | NEAR HIGHWAY 136 AND ROAD 5100 A STORM CHASER REPORTS ABOUT A 200 HUNDERED YARD STRETCH OF RUSHING WATER ACROSS THE HIGHWAY. CHASER ESTIMATES DEPTH AROUND 4 FEET. |
| Apr 26, 8:15 PM CDT | FLASH FLOOD | Ruskin, NE | HIGHWAY 136 IS CLOSED FROM HIGHWAY 14 TO HIGHWAY 5 DUE TO FLASH FLOODING. |
| Apr 26, 8:58 PM CDT | FLASH FLOOD | Deshler, NE | GAS STATION IN DESHLER IS FLOODED. REPORT VIA FACEBOOK. |
| Apr 26, 9:38 PM CDT | FLASH FLOOD | Deshler, NE | FLOODING IMPACTING DESHLER. THE FIRE CHEIF IS EVACUATING THE NURSING HOME AND ASSISTED LIVING. AN INDIVIDUAL IS TRAPPED SOUTH OF SNAKE CREEK BRIDGE ON 4TH STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 201 J/kg
- Mixed-layer CIN
- -233 J/kg
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
743
WGUS53 KGID 270000
FFWGID
KSC089-NEC129-169-270600-
/O.NEW.KGID.FF.W.0001.160427T0000Z-160427T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
700 PM CDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN JEWELL COUNTY IN NORTH CENTRAL KANSAS...
EASTERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA...
WESTERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 100 AM CDT WEDNESDAY
* AT 653 PM CDT...WATER WAS REPORTED OVER A COUNTY ROAD WEST OF
DESHLER. 3 INCHES OF RAIN HAS BEEN REPORTED NEAR HARDY. HEAVY RAIN
IS EXPECTED TO CONTINUE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SUPERIOR...DESHLER...JEWELL...DAVENPORT...HARDY...RUSKIN...FORMOSO...
CARLETON...BYRON...OAK...WEBBER...NORA...MONTROSE AND LOVEWELL STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4000 9768 4000 9793 3977 9793 3965 9810
3967 9821 4031 9797 4031 9757
$$
ADP3 follow-up statements
714
WGUS73 KGID 270048
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
748 PM CDT TUE APR 26 2016
KSC089-NEC129-169-270600-
/O.CON.KGID.FF.W.0001.000000T0000Z-160427T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEWELL KS-NUCKOLLS NE-THAYER NE-
748 PM CDT TUE APR 26 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY FOR EASTERN JEWELL...EASTERN NUCKOLLS AND WESTERN THAYER
COUNTIES...
AT 745 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A ROUGHLY 200
YARDSTRETCH OF RUSHING WATER ACROSS HIGHWAY 136 APPROXIMATELY 3
MILES WEST OF DESHLER. RADAR ESTIMATES THAT 3 TO 7 INCHES OF RAIN
HAVE FALLEN ACROSS THE WARNED AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SUPERIOR...DESHLER...JEWELL...DAVENPORT...HARDY...RUSKIN...FORMOSO...
CARLETON...BYRON...OAK...WEBBER...NORA...MONTROSE AND LOVEWELL STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4000 9768 4000 9793 3977 9793 3965 9810
3967 9821 4031 9797 4031 9757
$$
ADP837
WGUS73 KGID 270117
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
817 PM CDT TUE APR 26 2016
KSC089-NEC129-169-270600-
/O.CON.KGID.FF.W.0001.000000T0000Z-160427T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEWELL KS-NUCKOLLS NE-THAYER NE-
817 PM CDT TUE APR 26 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY FOR EASTERN JEWELL...EASTERN NUCKOLLS AND WESTERN THAYER
COUNTIES...
AT 815 PM CDT...EMERGENCY MANAGEMENT REPORTED THAT HIGHWAY 136 HAS
BEEN CLOSED BETWEEN HIGHWAYS 14 AND 5. THIS PORTION OF THE HIGHWAY
RUNS THROUGH THE RUSKIN AND DESHLER AREAS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SUPERIOR...DESHLER...JEWELL...DAVENPORT...HARDY...RUSKIN...FORMOSO...
CARLETON...BYRON...OAK...WEBBER...NORA...MONTROSE AND LOVEWELL STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4000 9768 4000 9793 3977 9793 3965 9810
3967 9821 4031 9797 4031 9757
$$
ADP188
WGUS73 KGID 270313
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1013 PM CDT TUE APR 26 2016
KSC089-NEC129-169-270600-
/O.CON.KGID.FF.W.0001.000000T0000Z-160427T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEWELL KS-NUCKOLLS NE-THAYER NE-
1013 PM CDT TUE APR 26 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY FOR EASTERN JEWELL...EASTERN NUCKOLLS AND WESTERN THAYER
COUNTIES...
AT 1009 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING
IMPACTING DESHLER. RADAR ESTIMATES OF OVER 5 INCHES OF RAIN HAVE
FALLEN BETWEEN RUSKIN AND DESHLER. FLASH FLOODING IS ALREADY
OCCURRING. FLOOD WATERS ARE IMPACTING THE TOWN OF DESHLER AND
RESIDENTS ARE BEING EVACUATED FROM AREAS OF TOWN WITH ONE PERSON
STRANDED SOUTH OF THE SNAKE CREEK BRIDGE ON 4TH STREET.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SUPERIOR...DESHLER...JEWELL...DAVENPORT...HARDY...RUSKIN...FORMOSO...
CARLETON...BYRON...OAK...WEBBER...NORA...MONTROSE AND LOVEWELL STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 4000 9768 4000 9793 3977 9793 3965 9810
3967 9821 4031 9797 4031 9757
$$
BILLINGS WRIGHTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 6:33 PM CDT, 27 minutes earlier.
Area forecast discussion, Apr 26, 6:33 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 633 PM CDT TUE APR 26 2016 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 229 PM CDT TUE APR 26 2016 FOCUS OF THE FORECAST TODAY HAS BEEN THE IMPENDING LOW PRESSURE SYSTEM AND WARM FRONT SITTING ON THE SOUTHERN PERIPHERY OF THE LOCAL FORECAST AREA. AS OF 2 PM CDT...THIS LOW AND WARM FRONT HAS NOT MADE MUCH PROGRESS NORTHWARD AS SATELLITE IMAGERY CONTINUES TO SHOW LOW LEVEL CLOUDS WRAPPING AROUND THIS LOW ACROSS OUR LOCAL PORTIONS OF NORTH CENTRAL KANSAS...WITH STRONG SOUTHERLY FLOW IN THE MID-LEVELS OF THE ATMOSPHERE ALSO EVIDENT. AS A RESULT...AMPLE SHEAR COMBINED WITH BUILDING INSTABILITY SHOULD COMBINE TO PRODUCE RAPID AND INTENSE THUNDERSTORM DEVELOPMENT OVER THE NEXT COUPLE OF HOURS...MAINLY AFTER 4 PM. SHORT TERM GUIDANCE THE PAST FEW HOURS HAS SEEMINGLY BEEN GETTING A BETTER HANDLE ON THINGS...WITH FOCUS OF SHOWER AND THUNDERSTORM DEVELOPMENT INITIATING ACROSS OUR NORTH CENTRAL KANSAS COUNTIES AND PROPAGATING NORTHWARD DURING THE EVENING HOURS. WITH THE LATEST HRRR/RAP/NAM COMING INTO BETTER ALIGNMENT...CONFIDENCE IS INCREASING THAT THE FOCUS OF THIS ACTIVITY WILL GENERALLY BE ACROSS OUR EASTERN HALF OF THE LOCAL FORECAST AREA...WITH THE GREATEST TORNADO THREAT IN THE NEWLY ISSUED TORNADO WATCH. THAT SAID...WITH AMPLE INSTABILITY...THE ENTIRE AREA WILL EVENTUALLY HAVE A CHANCE FOR SEVERE WEATHER...WITH THE THREAT TRANSITIONING FROM MORE OF A TORNADIC AND HAIL CONCERN INITIALLY...TO A HAIL AND WIND THREAD AS THE EVENING WEARS ON. AS THE LOW THEN SHIFTS EAST ON WEDNESDAY...EXPECT COOLER AIR TO FILTER IN FROM THE NORTH AND FOR MORE ISOLATED THUNDERSTORM ACTIVITY ON THE BACKSIDE OF THE DEPARTING LOW. WITH THE SEVERE WEATHER THREAT THIS AFTERNOON AND EVENING...LOCAL RESIDENTS ARE URGED TO REMAIN WEATHER AWARE...AND RAPID STORM DEVELOPMENT AND A MODERATE RISK FOR SEVERE WEATHER IS EXPECTED. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 229 PM CDT TUE APR 26 2016 AT THE START OF THE LONG TERM PERIOD WEDNESDAY NIGHT/THURSDAY...MAIN CONCERN REMAINS WITH THE LINGERING EFFECTS OF THE MAIN UPPER LEVEL LOW PRESSURE SYSTEM. SOME SLIGHT DIFFERENCES BETWEEN MODELS WITH THE PLACEMENT...WITH THE GFS BEING A BIT FURTHER N/NW THAN OTHER MODELS. HAVE LINGERING POPS WEDNESDAY NIGHT THANKS TO MOISTURE WRAPPING AROUND THE BACKSIDE OF THE LOW....WITH SOME QUESTION AS WE GET INTO THE DAYTIME THURSDAY. CURRENT FORECAST REMAINS DRY...BUT SOME CONCERN REMAINS WITH A FEW SHOWERS HANGING ON ACROSS FAR NRN PORTIONS OF THE CWA. WILL SEE HOW UPCOMING MODELS TREND. OTHERWISE...THE REMAINDER OF THE CWA IS EXPECTED TO BE DRY AS UPPER LEVEL SHORTWAVE RIDGING SLIDES THROUGH AHEAD OF ANOTHER LOW DIGGING INTO THE SWRN CONUS. LOOKING AT THURSDAY NIGHT THROUGH MONDAY...PRECIPITATION CHANCES CONTINUE THROUGH THIS PERIOD. THAT SWRN CONUS UPPER LOW WILL SLIDE INTO THE FOUR CORNERS REGION BY FRIDAY MORNING...AND LOOKS TO REMAIN PROGRESSIVE...BY SAT MORNING HAS EMERGED OUT OF THE ROCKIES. MODELS HAVE SOME DIFFERENCES WITH HOW FAR N/S IT COMES OUT ON THE PLAINS...BUT TIMING IS FAIRLY SIMILAR. INCREASED LARGER SCALE LIFT OUT AHEAD OF AND WITH THE SYSTEM KEEP POPS IN THE FORECAST. AT THIS POINT...MODELS NOT SHOWING A LOT IN THE WAY OF INSTABILITY...SO HAVE ISOLATED THUNDER OR JUST SHOWERS GOING. AS FAR AS TEMPERATURES GO...EXPECTING A COOLER PERIOD...WITH CURRENT FORECAST HIGHS GENERALLY BELOW AVERAGE FOR THIS TIME OF YEAR /WHICH IS ROUGHLY IN THE MID 60S TO NEAR 70/. FRIDAY CURRENTLY THE COOLEST DAY...WITH SOME MODELS SUGGESTING WRN LOCATIONS MAY STRUGGLE TO GET ABOVE 50 DEGREES. OTHERWISE...MID 50S TO LOWER 60S THE GENERAL STORY FOR HIGHS. && .AVIATION...(FOR THE 00Z KGRI/KEAR TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 610 PM CDT TUE APR 26 2016 DETERIORATING CONDITIONS ARE EXPECTED AT BOTH TERMINALS THIS EVENING. EXPECT A FAIRLY TIGHT PRESSURE GRADIENT IN PLACE NORTH OF THE WARM FRONT...CURRENTLY NEAR THE NE/KS STATE LINES...TO RESULT IN CONTINUED GUSTY NORTHEASTERLY WINDS OVER THE NEXT FEW HOURS...BEFORE THEY SUBSIDE A BIT AS THE AFOREMENTIONED WARM FRONT BEGINS TO LIFT A BIT FURTHER NORTH AND THE GRADIENT WEAKENS FURTHER. AT THE SAME TIME...EXPECT SHRA AND TSRA DEVELOPMENT TO CONTINUE TO INTENSIFY...SOME OF WHICH WILL BE SEVERE THROUGH THE EVENING HOURS. HAIL AND GUSTY ERRATIC WINDS ARE THE PRIMARY CONCERNS WITH THESE STORMS THROUGH ABOUT MIDNIGHT. LOWER CEILING WILL FILL IN BEHIND THIS SYSTEM OVERNIGHT...WITH NEAR LIFR OR LIFR CONDITIONS EXPECTED AT BOTH TERMINALS BY 17/12Z. SOME IMPROVEMENT IN CEILING TO MVFR LEVELS IS EXPECT BY MIDDAY TOMORROW...WITH VERY STRONG NORTHWESTERLY WINDS BEHIND THE SURFACE LOW EXPECTED MOST OF THE DAY. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...ROSSI LONG TERM...ADP AVIATION...ROSSI
Hazardous weather outlook, Apr 26, 3:22 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HASTINGS NE 322 PM CDT TUE APR 26 2016 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 270830- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 322 PM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL BECOME MORE NUMEROUS AND POTENTIALLY SEVERE DURING THE LATE AFTERNOON THROUGH EVENING HOURS ACROSS MUCH OF THE LOCAL FORECAST AREA. WHILE A SEVERE THUNDERSTORM CANNOT BE RULED OUT AT ANY PARTICULAR LOCATION...THE GREATEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS AREAS GENERALLY SOUTH OF INTERSTATE 80 AND EAST OF HIGHWAY 183 DURING THE EVENING HOURS...WHERE A TORNADO WATCH IS CURRENTLY IN EFFECT. IN ADDITION TO THE THREAT FOR TORNADOES...LARGE HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH WILL BOTH BE POSSIBLE. THERE IS ALSO THE POTENTIAL FOR HEAVY RAINFALL WITH THESE THUNDERSTORMS THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORM CHANCES REMAIN IN THE FORECAST ACROSS THE OUTLOOK AREA DURING THE DAY ON WEDNESDAY...AND AGAIN THURSDAY NIGHT THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED BETWEEN THE HOURS OF 4 PM AND MIDNIGHT TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS ROSSI/ADP
In the hours before
Local storm report, Apr 26, 6:23 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
623 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL 7 ENE HUBBELL 40.05N 97.37W
04/26/2016 E0.88 INCH THAYER NE PUBLIC
PUBLIC REPORT OF HAIL UP TO THE SIZE OF NICKELS FOR ABUOT
10 MINUTES.
&&
REEDLocal storm report, Apr 26, 6:24 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
624 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL 7 S SUTTON 40.51N 97.86W
04/26/2016 M0.88 INCH CLAY NE TRAINED SPOTTER
DIME TO NICKLE SIZED HAIL FROM TRAINED SPOTTER.
&&
PBEDALocal storm report, Apr 26, 6:27 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
627 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 6 ESE CLAY CENTER 40.49N 97.95W
04/26/2016 E1.00 INCH CLAY NE CO-OP OBSERVER
NICKEL TO QUARTER SIZE HAIL.
&&
ADPLocal storm report, Apr 26, 6:29 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
629 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 3 N INLAND 40.63N 98.23W
04/26/2016 E1.00 INCH CLAY NE STORM CHASER
DIME TO QUARTER SIZE HAIL ONGOING.
&&
ADPLocal storm report, Apr 26, 6:30 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
630 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 7 S SUTTON 40.51N 97.86W
04/26/2016 M1.00 INCH CLAY NE TRAINED SPOTTER
NICKLE TO QUARTER SIZED HAIL
&&
PBEDALocal storm report, Apr 26, 6:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
656 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL 4 NE HARVARD 40.66N 98.04W
04/26/2016 E0.75 INCH CLAY NE PUBLIC
PUBLIC REPORT OF HAIL TO THE SIZE OF PENNIES.
&&
REEDThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:27 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 22 min |
| Apr 26, 7:44 PM CDT | Tornado Warning | GID | Phillips, Smith | 11 min |
| Apr 26, 10:16 PM CDT | Special Weather Statement | GID | Jewell | 44 min |
| Apr 27, 12:58 AM CDT | Areal Flood Warning | GID | Jewell | 9 hr |
| Apr 27, 1:15 AM CDT | Special Weather Statement | GID | Mitchell | 30 min |
| Apr 27, 8:15 AM CDT | Areal Flood Warning | GID | Jewell | 9 hr |
| Apr 26, 7:01 PM CDT | Special Weather Statement | GID | Hamilton | 44 min |
| Apr 26, 7:19 PM CDT | Special Weather Statement | GID | Clay | 41 min |
| Apr 26, 7:21 PM CDT | Special Weather Statement | GID | Buffalo | 39 min |
| Apr 26, 7:28 PM CDT | Severe Thunderstorm Warning | GID | Gosper, Harlan, Phelps | 47 min |
| Apr 26, 7:31 PM CDT | Special Weather Statement | GID | Thayer | 44 min |
| Apr 26, 7:38 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Phelps, Sherman | 52 min |
| Apr 26, 7:47 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 43 min |
| Apr 26, 8:14 PM CDT | Areal Flood Warning | GID | Buffalo, Harlan, Kearney, Phelps | 13 hr |
| Apr 26, 8:14 PM CDT | Special Weather Statement | GID | Thayer | 46 min |
| Apr 26, 8:15 PM CDT | Special Weather Statement | GID | Dawson | 45 min |
| Apr 26, 8:22 PM CDT | Areal Flood Warning | GID | Clay, Nuckolls, Webster | 6 hr |
| Apr 26, 8:40 PM CDT | Special Weather Statement | GID | Buffalo, Harlan, Phelps | 50 min |
| Apr 27, 9:34 AM CDT | Areal Flood Warning | GID | Buffalo, Phelps | 33 hr |
Nearby
Flash Flood Warnings in Nebraska, 2016Flash Flood Warnings in Kansas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.